I'm experiencing kind of a mini version of the initial dryness craziness from month 1, due to the upped dosage. Lips, upper lip, and chin are all peeling, but not nearly as bad as the first time around. However, I am really stressed out about my eyes--they are sooo dry and the vision in my right eye has become blurry. I went to the optometrist and she said the blurriness is caused by mild keratitis on that eye due to it being dry from the accutane and told me to use OTC eye drops 4x a day and an OTC eye gel and night, and that I should see improvement in a week. Maybe I'm just being impatient but its been 4 days and my vision is still blurred in that eye and it's really freaking me out. I know its a minor condition but i'm a worrywart and i'm afraid that worst-case scenario my eyes are dry forever from damage to the meiobian glands or, less bad but still really disappointing, that i'll have to stop the accutane and all will have been for naught. or both. *sigh* Maybe if it doesn't clear up I can dry a reduced dosage, like 20-30 mgs.
wish me luck!